On the Kodaira dimension of moduli spaces of abelian surfaces
Compositio Mathematica, Volume 72 (1989) no. 2, pp. 121-163.
@article{CM_1989__72_2_121_0,
     author = {O'Grady, Kieran G.},
     title = {On the {Kodaira} dimension of moduli spaces of abelian surfaces},
     journal = {Compositio Mathematica},
     pages = {121--163},
     publisher = {Kluwer Academic Publishers},
     volume = {72},
     number = {2},
     year = {1989},
     mrnumber = {1030139},
     zbl = {0711.14025},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1989__72_2_121_0/}
}
TY  - JOUR
AU  - O'Grady, Kieran G.
TI  - On the Kodaira dimension of moduli spaces of abelian surfaces
JO  - Compositio Mathematica
PY  - 1989
SP  - 121
EP  - 163
VL  - 72
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1989__72_2_121_0/
LA  - en
ID  - CM_1989__72_2_121_0
ER  - 
%0 Journal Article
%A O'Grady, Kieran G.
%T On the Kodaira dimension of moduli spaces of abelian surfaces
%J Compositio Mathematica
%D 1989
%P 121-163
%V 72
%N 2
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1989__72_2_121_0/
%G en
%F CM_1989__72_2_121_0
O'Grady, Kieran G. On the Kodaira dimension of moduli spaces of abelian surfaces. Compositio Mathematica, Volume 72 (1989) no. 2, pp. 121-163. http://archive.numdam.org/item/CM_1989__72_2_121_0/

[F] Fujiki, A.: On resolutions of cyclic quotient singularities. Publ. RIMS, Kyoto Univ.,10, 293 (1974). | MR | Zbl

[H-M] Harris, J., Mumford, D.: On the Kodaira dimension of the moduli space of curves. Inv. Math., 67, 23 (1982). | MR | Zbl

[I] Igusa, J.: Arithmetic variety of moduli for genus two. Annals of Math., 72, 612 (1980). | MR | Zbl

[M-1] Mumford, D.: Hirzebruch's proportionality theorem in the non-compact case. Inv. Math., 42, 239 (1977). | MR | Zbl

[M-2] Mumford, D.: Towards an enumerative geometry of the moduli space of curves. Arithmetic and geometry. M. Artin and J. Tate editors, Boston, Birkhauser (1983). | MR | Zbl

[M-3] Mumford, D., Fogarty, J.: Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete 34, Springer (1982). | MR | Zbl

[N] Namikawa, Y.: Toroidal compactifications of Siegel space. Lect. Notes in Math., 812 (1980). | Zbl